Buy it Again
Mucinex Sinus-Max Liquid Medicine For Severe Congestion & Pain Maximum Strength - 6 Fl. Oz.

Mucinex Sinus-Max Liquid Medicine For Severe Congestion & Pain Maximum Strength - 6 Fl. Oz.

Severe Congestion Relief, Clear & Cool

Other Information: Each 20 ml contains: sodium 9 mg. Store between 68-77 degrees F (20-25 degrees C). Dosing up provided. Do not refrigerate. Misc: For ages 12+. Maximum strength (per 4-hour dose). Acetaminophen - pain reliever. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Clears sinus congestion; Relieves headache; Thins & loosens mucus. New! Health. Hygiene. Home. 1-866-MUCINEX (1-866-682-4639). You may also report side effects to this phone number. Please visit our web site www.mucinex.com. Made in England.
Active Ingredients: In Each 20 mL: Acetaminophen (650 mg), Guaifenesin (400 mg), Phenylephrine HCl (10 mg). Purpose: Pain reliever, Expectorant, Nasal decongestant. Inactive Ingredients: Anhydrous Citric Acid, D&C Yellow 10, Edetate, Disodium, FD&C Blue 1, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause sever skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if you prescription drug contains
Directions Directions: Do not take more than directed (see Overdose Warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and Children 12 Years of Age and Older: 20 ml in dosing cup provided every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.